Jump to content

Search the Community

Showing results for tags 'poopout'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello everyone, This is my first post and I want to apologize for my poor English, I’m a French Canadian. I will try my best! My story started in 2007, when my GP put me on mirtazapine because I was suffering a big bout of insomnia, following a stressful year. I was a young 27 year old woman without any health issue and I was very naive at this time. I trusted my GP a lot. Big mistake! I went to see a psychologist and did some cbt. This allowed me to taper down my mirt, so after 5 months of tapering, I stopped mirtazapine. Of course, no one has told me about withdrawal syndrome, so I thought that the rebound of insomnia (from mirtazapine) was a relapse. This is where my GP decided that I had a general anxiety disorder. I was now labeled. She put me on celexa 20mg (with seroquel 25mg). 4 months later, I got pregnant, so my dear GP asked me to quit Celexa and seroquel asap. I immediately stopped seroquel and I tapered down celexa from feb 2009 and stopped it by July 2009, at 6 months of pregnancy (My GP assured me it was safe for my baby). I already had the intuition that a rapid weaning was not a good idea. I didn’t suffer any w/d symptoms at that time and finished my pregnancy in pretty good shape. Few months later, 2 months after giving birth, I had a relapse of anxiety in the form of my dear insomnia coming back. Of course, my GP wanted to put me back on AD. This is where we started to have trouble finding an AD that was working for me. Celexa wasn’t working anymore. I tried cymbalta and it wasn’t working either. I tried Paxil and it finally worked. I stayed on Paxil for four years and a half. By mid 2014, after some stressful events, I started to feel that it wasn’t working anymore. My GP asked me to quit Paxil fast then switch to mirtazapine. So I quit Paxil within 3 weeks. After the last dose, I had very hard time for the first 3 weeks. Then she put me on mirtazapine 30mg and Pristiq 50mg. I stayed on this cocktail for some years. At some point, I asked my GP if I could stop my AD, but she explained to me condescendingly that I was like a diabetic with insulin, I couldn’t live without those meds. She was destroying my self confidence. In 2018, I decided to stop Pristiq because I wanted to have only one AD to take. I taper down Pristiq , by switching to effexor, relatively slowly (but more than 10%) and stopped it by January 2019. My GP upped my dosage of mirtazapine to 45mg to compensate. This is where problems started. I didn’t feel any w/d symptoms in the beginning, but slowly, during the next months, I started to feel more and more anxiety. By May, I had a big relapse of anxiety related insomnia. I overcame my insomnia with cognitive behavioral therapy, without any meds. This gave me some confidence so I decided to wean myself of any drugs. I started a slow taper of mirtazapine . I decreased my dose by 10% each 2 weeks. In august, I reached 30mg of mirtazapine and decided to make a little break from tapering and stayed on that dose for few weeks. Unfortunately, during that break, I’ve had the biggest relapse of anxiety of ALL my life! Of course, my GP asked me to return at 45mg of mirtazapine. But it didn’t improve my mood. Since then, I’m struggling with a lot of anxiety and I’m not able to get rid of it. I’m experiencing big mood swings. Sometime I see some improvement, then the next week I fall again in a deep hole of anxiety. I don’t understand myself anymore. It’s like I’m a stranger in my own body! Worst of all, 4 weeks ago, I started to have OCD like obsessive thoughts and that’s very unusual to me, because I never had OCD before and I'm 40! I’m actually seeing a good psychologist, but even with that, I’m not able to cope. So I’m here and I really don’t know what to do. I’m very desperate because I don’t understand what’s happening to me. I have the feeling that mirtazapine is pooping out and that it causes some of my problems. Maybe I’m always on the rebound of stopping Pristiq to. Who knows! This is why I would like to stop this drug and heal myself from all this toxic stuff!! Sorry, I had a lot to say... Thank you
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy